# SDR CA110223007

- Difficulty date: February 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 215 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MP3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 110298
- Condition: Cracked
- Location: Fuselage
- Part time: 427 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT REAR FUSELAGE TUBE TOP LONGERON FOUND CRACKED WHERE THE LONGERON AND TOPCROSS TUBE ARE JOINED.
